| Model Number |
MAJ-1080 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that cylinder hose and packing joint had leakage.The event occurred during inspection for use.There were no reports of patient involvement.
Event or Problem Description
No additional information received from the customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: h2, h3, h6, h11.The device was not returned to olympus for inspection however, the reported failure was confirmed.The customer contacted olympus technical assistance support (tac) via phone.The troubleshooting steps were to replace the leaking toric joint (o-ring).The customer informed technical assistance support (tac) of the event.The device will not be returned to olympus for evaluation.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.